Heather333

heather333

My Posts

  1. link Bannu
    changes in body temparature in the evenings after Gardacil shot
    I have taken 3ed shot of gardacil on 12july2011.one month later i had severe stomachache and fever.After ultrasound scanning doctor told me that there - 66% more...
    Bannu- over a year ago - 3 Replies - in Gardasil
  2. link Heather333
    If you are on Facebook you can also do a serach on Gardasil and you will find several groups that you can join to receive info and support. Good luck - 4% more...
    Heather333- over a year ago
  3. link Heather333
    If you are on Facebook you can also do a serach on Gardasil and you will find several groups that you can join to receive info and support. Good luck - 4% more...
    Heather333- over a year ago
  4. link Heather333
    Please join truthaboutgardasil.org. Your symptoms are not unusual for a gardasil Injury. My daughter was hospitalized 1 week after Gardasil with enlar - 63% more...
    Heather333- over a year ago